# SDR IPXA09557342

- Difficulty date: September 1, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 17,581 hours, 11,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RT WING INBOARD FLAP UPPER SURFACE IS CHAFED AFT OF FIXED T/E PANEL.  REPAIRED PER SRM 51-70-07.
